# SDR DLL10992021

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Missing
- Location: C-1 Cargo Door
- Component: 1522480119
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE (BANGING THUMPING) RIGHT SIDE B ZONE AREA.  STARTED ABOUT FL300 IN CLIMB TO FL320.  CONTINUED UNTIL DECENT TO FL 240, AND SPEED 300KTS.  INSPECTION UPON INSP FOUND C-1 DOOR UPPER AFT SEAL MISSING.  REPLACED CORNER SEAL PER M/M.
